# SDR USAA SB08113

- Difficulty date: November 18, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-400
- Aircraft serial: 24554
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 1198
- Condition: Faulty
- Location: Cockpit
- Part time: 35,934 hours, 25,182 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLIGHT 1282, PBI-DCA - DURING PREPARATION TO LAND IN DCA THE FLAPS STOPPED AT 2 DEGREES WITH ASSEMBLY INDICATION.  THE CREW EXECUTED A MISSED APPROACH AND DID A GO AROUND.  THE CREW RECYCLED THE FLAPS AND AFTER APPROXIMATELY THREE MINUTES THE FLAPS EXTENDED NORMALLY AND THE INDICATION WENT AWAY.  THE FLIGHT LANDED UNEVENTFULLY.  MAINTENANCE REMOVED AND REPLACED THE FLAP POSITION INDICATOR.
